# SDR ASAA2015072812612

- Difficulty date: July 28, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 28,956 hours, 8,954 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT LOCKED UP.  ACFT GROUNDED.  RAN QRH PROCESS,  OPS NORMAL.
